RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 310–314 (Mi mz3800)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Separating Systems of Weyl Chambers

V. S. Zhgoona, D. V. Mironovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute, Russian Academy of Sciences

Keywords: Lie algebra, Weyl group, Weyl chamber, irreducible root system, simple root

DOI: https://doi.org/10.4213/mzm3800

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 272–276

Bibliographic databases:

Received: 05.12.2006

Citation: V. S. Zhgoon, D. V. Mironov, “Separating Systems of Weyl Chambers”, Mat. Zametki, 82:2 (2007), 310–314; Math. Notes, 82:2 (2007), 272–276

Citation in format AMSBIB
\Bibitem{ZhgMir07}
\by V.~S.~Zhgoon, D.~V.~Mironov
\paper Separating Systems of Weyl Chambers
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 310--314
\mathnet{http://mi.mathnet.ru/mz3800}
\crossref{https://doi.org/10.4213/mzm3800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374908}
\elib{http://elibrary.ru/item.asp?id=12844025}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 272--276
\crossref{https://doi.org/10.1134/S0001434607070322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649099196}


Linking options:
  • http://mi.mathnet.ru/eng/mz3800
  • https://doi.org/10.4213/mzm3800
  • http://mi.mathnet.ru/eng/mz/v82/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Zhgoon, D. V. Mironov, “On separating systems of Weyl chambers for a root system of type $\mathsf D_l$”, Russian Math. Surveys, 62:6 (2007), 1228–1230  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. P. V. Bibikov, “Separation Indices of Irreducible Root Systems”, Math. Notes, 89:2 (2011), 304–306  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:130
    References:31
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020